Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2014, Volume 26, Issue 5, Pages 200–214 (Mi aa1402)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

On solutions and Waring's formulae for the system of $n$ algebraic equations with $n$ unknowns

V. R. Kulikov, V. A. Stepanenko

Siberian Federal University, Krasnoyarsk, Russia

Full text: PDF file (231 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:5, 839–848

Bibliographic databases:

Received: 07.08.2013

Citation: V. R. Kulikov, V. A. Stepanenko, “On solutions and Waring's formulae for the system of $n$ algebraic equations with $n$ unknowns”, Algebra i Analiz, 26:5 (2014), 200–214; St. Petersburg Math. J., 26:5 (2015), 839–848

Citation in format AMSBIB
\Bibitem{KulSte14}
\by V.~R.~Kulikov, V.~A.~Stepanenko
\paper On solutions and Waring's formulae for the system of~$n$ algebraic equations with~$n$ unknowns
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 5
\pages 200--214
\mathnet{http://mi.mathnet.ru/aa1402}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3443251}
\elib{https://elibrary.ru/item.asp?id=22834104}
\transl
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 5
\pages 839--848
\crossref{https://doi.org/10.1090/spmj/1361}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000369702500007}
\elib{https://elibrary.ru/item.asp?id=23996398}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84938696839}


Linking options:
  • http://mi.mathnet.ru/eng/aa1402
  • http://mi.mathnet.ru/eng/aa/v26/i5/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Seliverstov, “O kasatelnykh pryamykh k affinnym giperpoverkhnostyam”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 248–256  mathnet  crossref  elib
    2. L. I. Rubanov, A. V. Seliverstov, “Projective-invariant description of a meandering river”, J. Commun. Technol. Electron., 62:6 (2017), 663–668  crossref  isi  scopus
    3. Seliverstov A.V., “On Probabilistic Algorithm For Solving Almost All Instances of the Set Partition Problem”, Computer Science - Theory and Applications (Csr 2017), Lecture Notes in Computer Science, 10304, ed. Weil P., Springer International Publishing Ag, 2017, 285–293  crossref  mathscinet  zmath  isi  scopus
    4. T. M. Sadykov, “Computational problems of multivariate hypergeometric theory”, Program. Comput. Softw., 44:2 (2018), 131–137  crossref  mathscinet  isi  scopus
    5. I. A. Antipova, E. N. Mikhalkin, A. K. Tsikh, “Rational expressions for multiple roots of algebraic equations”, Sb. Math., 209:10 (2018), 1419–1444  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. A. Kytmanov, A. M. Kytmanov, E. K. Myshkina, “Residue integrals and waring's formulas for algebraic or even transcendental systems”, Complex Var. Elliptic Equ., 64:1 (2019), 93–111  crossref  mathscinet  zmath  isi  scopus
    7. A. M. Kytmanov, E. K. Myshkina, “Residue integrals and Waring formulas for algebraical and transcendental systems of equations”, Russian Math. (Iz. VUZ), 63:5 (2019), 36–50  mathnet  crossref  crossref  isi
    8. Vladimir R. Kulikov, “Hypergeometric series and the Mellin–Barnes integrals for zeros of a system of Laurent polynomials”, Zhurn. SFU. Ser. Matem. i fiz., 13:1 (2020), 87–96  mathnet  crossref
    9. Irina A. Antipova, Ekaterina A. Kleshkova, Vladimir R. Kulikov, “Analytic continuation for solutions to the system of trinomial algebraic equations”, Zhurn. SFU. Ser. Matem. i fiz., 13:1 (2020), 114–130  mathnet  crossref
    10. Alexander M. Kytmanov, Olga V. Khodos, “On some examples of systems of transcendent equations”, Zhurn. SFU. Ser. Matem. i fiz., 13:3 (2020), 285–296  mathnet  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:401
    Full text:89
    References:35
    First page:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021